# SDR YENA2023122001615

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 63,747 hours, 22,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE: SMALL DENT LOC. ON LOWER CENTER CUT-OUT DOOR 832 CABIN PASSENGER; (RESOLVED ON W/O: 1271876 TASKCARD: NR-00040) REF TO AEROMAN WO 2023 364/1 NR 2023-760288, EVALUATED DENT LOC. ON LOWER CENTER CUT-OUT DOOR 832 CABIN PASSENGER AND FOUND WITHIN ALLOW ABLE DAMAGE LIMITS I.A.W. A320 SRM 52-10-00-283-002 FIGURE 005 (SHEET 1 AND SHEET 2), DIAGRAM 004 (SHEET 1), FIGURE 011 (SHEET 1). DENT IS CATEGORY B. INSPECTION THRESHOLD FROM TIME OF ADL/ REPAIR EMBODIMENT 60,000 FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS TBD AND INSPECTION METHOD IS TBD I.A.W. A320 SRI 52-10-00-205-001 TABLE 001.
